Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 5416751, 9 pages
http://dx.doi.org/10.1155/2016/5416751
Research Article

A Generalization on Weighted Means and Convex Functions with respect to the Non-Newtonian Calculus

1Department of Mathematics, Bozok University, 66100 Yozgat, Turkey
2Department of Econometrics, Uşak University, 64300 Uşak, Turkey

Received 22 July 2016; Accepted 19 September 2016

Academic Editor: Julien Salomon

Copyright © 2016 Uğur Kadak and Yusuf Gürefe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uğur Kadak and Yusuf Gürefe, “A Generalization on Weighted Means and Convex Functions with respect to the Non-Newtonian Calculus,” International Journal of Analysis, vol. 2016, Article ID 5416751, 9 pages, 2016. https://doi.org/10.1155/2016/5416751.